# SDR ARWA20011107

- Difficulty date: November 20, 2001
- Submitted: November 27, 2001
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- Aircraft time: 67,701 hours, 26,326 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37515142N
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND THE FOLLOWING:  AFT CARGO COMPT STA 980 BULKHEAD LT STIFFENER WITH 1.5 INCH CRACK, NEAR MAIN CARGO DOOR COMPARTMENT FLOOR.  REMOVED FITTING AND INSTALLED NEW FITTING IAW DC8 SRM 51-1-20D.
